# SDR CA120612012

- Difficulty date: June 3, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Scoop
- Part number: 5212212104
- Condition: Failed
- Part time: 5,164 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THROUGHT FL 20 CABIN ALTITUDE COULD NOT BE MAINTAINED AT REQUESTED ALTITUDE, PRESSURE DIFFERENTIAL.  DURING GROUND PRESSURIZATION TESTS IT WAS FOUND THAT THE AIR CONDITIONING EMERGENCY VENT SCOOP DOOR WAS OPENING UNDER PRESSURE, THE SHAFT INNER BONDED BUSHING HAD CAME LOOSE AND HAD WORN A ELONGATED HOLE IN THE COMPOSITE ASSY SIDE WALL ALLOWING THE DOOR TO OPEN UNDER PRESSURE.
